MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 86869600 with an expiration date of 31-oct-2026.Initial service visit: the field service engineer found an issue with the white tip of the sample probe, and he replaced the probe and the sipper tubing.He performed a system volume check, photomultiplier high voltage check, blank cell calibration, and analyzer performance testing.Second service visit: the field service engineer found a loose tube nut at the tube lifter connection and found crystallized residue, indicating minor leakage.He tightened the loose tube nut, inspected all procell flow paths for leaks or contamination, cleaned and checked valves and tubing, cleaned and lubricated all tube lifters, and cleaned the porcell and cleancell aspiration filters.He performed a system prime, conducted an instrument check, and repeated the samples.All results were acceptable and within specifications.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg+beta results from the cobas 6000 e601 module.Sample 1: the initial result was 43.89 miu/ml, and the repeat result was 85.44 miu/ml.After the initial service visit, the customer had further questionable elecsys hcg+beta results.Sample 2: the initial result was 10124 miu/ml, and the repeat result the next day was 16932 miu/ml.Sample 3: the initial result was 48090 miu/ml, and the repeat result the next day was 94281 miu/ml.Sample 4: the initial result was 7512 miu/ml, and the repeat result the next day was 14440 miu/ml.Sample 5: the initial result was 20806 miu/ml, and the repeat result the next day was 35142 miu/ml.The repeat results were believed to be correct and reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24793942
Report Number1823260-2026-01310
Device Sequence Number8805369
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/15/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown